Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pale yellow discharge from vagina, stomach bloating, fluttering sensation. Treatment?

there is a pale yellow liquid comes from my vagina every time but until now I didn t even do my period, now it took 7 months. sometimes my stomach feels tight and hard sometimes if I squeeze there is nothing In my stomach. most of the times I feel like there is something in my stomach like kicking and jumping in my stomach side by side. im so scared about what is happening to me right now. I need a cure, and a help please.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi TupaiTorise2013,
I have read your question,
I think you are suffering with one of the Pelvic Inflammatory Disease (PID) , You didn't mention that does the discharge has an odor or not , If odor is there it is due to an infection of genital tract .
Sometimes Anemia and Constipation also cause Vaginal Discharge.
Further I suggest you to consult a gynecologist nearby for medical advice.
Wishing you a good health,
DR.G.Gayatri devi.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor